# SDR REXA97001

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Part number: L387105A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RGHT MAIN GEARWELL.  REMOVED AND REPLACED BROKEN HYDRAULIC SWIVEL FITTING ON RT MAIN GEAR.  (M)
